# SDR ABXA9800100

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36518091
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL VERTICAL SUPPORT FITTING BETWEEN SPOILER HINGE RIBS IS CRACKED AT UPPER EDGE JUST AFT OF MAIN LANDING GEAR TRUNNION.  REPAIRED IAW DC8 SRM 57-1-0.
